# SDR WRLA20110303473

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 70,337 hours, 9,287 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED A NR 4 FIRE INDICATION INFLT AND SHUT THE ENGINE DOWN.  THE NR 4 ENG A-LOOP IS CURRENTLY ON DMI FOR BEING INTERMITTENT.  MX IS OPENING THE ENGINE TO CHECK THE WIRING AND FIRE DETECTORS.
